# SDR USAA2012102200029

- Difficulty date: October 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,278 hours, 21,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHTS NOT CHARGED.  REMOVED AND REPLACED AFT EMERGENCY FLASHLIGHTS BATTERY.  OPS CHECKED GOOD.
